- Home
- Forums
- General forums
- Living with bipolar disorder
- weight gain - help!
weight gain - help!
- 31 views
- 0 support
- 2 comments
All comments
Courtney_J
Community managerGood advisor
Courtney_J
Community manager
Last activity on 08/08/2022 at 11:09 AM
Joined in 2020
1,334 comments posted | 37 in the Living with bipolar disorder group
6 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Messenger
-
Explorer
-
Friend
@Lougleel5375 hello,
sorry to hear about your struggles! I hope someone here will help you out.
Let me tag some of our members:
@Noayujecrout610 @Neapeycraigar9610 @Hidden username @Hidden username @Hidden username @Dairagotrer9 @Bibaygayfroan6761 @Thoateyng0319 @Hidden username @Cheegraprey4 @Thushaycridraick5 @Freymoyo1 @Proapreyck @Foodrock5 @2Jesaibrack @Pohaypreeck6821 @Preykedeycrus4617 @Bougrash288 @Braiyoang904
Take care,
Courtney
See the signature
Courtney_J, Community Manager, Carenity US
Pohaypreeck6821
Good advisor
Pohaypreeck6821
Last activity on 06/24/2023 at 3:30 PM
Joined in 2022
87 comments posted | 37 in the Living with bipolar disorder group
5 of their responses were helpful to members
Rewards
-
Good Advisor
-
Contributor
-
Explorer
-
Friend
Hi beepbeep~
I gained a lot of weight also. My face looked like a balloon. My doctor prescribed me something and I went back down to the weight I was. I was 159 now back I'm at 138. I don't want to lose anymore weight and I haven't. I wish you luck. It's hard. Maybe ask your doctor if you haven't already. I know mine works with me in any way she can. Even if it means switching my medication completely around. Maybe your doctor will sit down and talk to you about which one is causing the weight gain and see if there is an alternative. I wish you luck on this. Let me know if you talk to your doctor.
Give your opinion
Articles to discover...
10/22/2026 | Testimonial
Ehlers-Danlos syndrome and cervical instability: “I’m confined to bed 24 hours a day”
Subscribe
You wish to be notified of new comments
You have been subscribed
Lougleel5375
Lougleel5375
Last activity on 08/11/2025 at 6:09 PM
Joined in 2022
3 comments posted | 3 in the Living with bipolar disorder group
Rewards
Explorer
Hi, I know it's a common side effect from bipolar drugs but I just keep putting on weight no matter what I eat and how much I exercise! >What can I do about it??? It's killing me :/ please help